Notre Dame Journal of Formal Logic

A proof of the Löwenheim-Skolem theorem.

George S. Boolos

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 11, Number 1 (1970), 76-78.

Dates
First available: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093893859

Zentralblatt MATH identifier
0209.30402

Mathematical Reviews number (MathSciNet)
MR0321726

Digital Object Identifier
doi:10.1305/ndjfl/1093893859

Subjects
Primary: 02H05

Citation

Boolos, George S. A proof of the Löwenheim-Skolem theorem. Notre Dame Journal of Formal Logic 11 (1970), no. 1, 76--78. doi:10.1305/ndjfl/1093893859. http://projecteuclid.org/euclid.ndjfl/1093893859.


Export citation